Page 1 of 2 12 LastLast
Results 1 to 10 of 14

Thread: Is it just me....

  1. #1
    SuperWoman Stella180's Avatar
    Join Date
    Nov 2014
    Location
    Hiding under the Duvet
    Posts
    17,658

    Is it just me....

    ...or does anyone else have an issue with wind immediately after taking their meds? For some reason I become the belching queen of the city for about an hour after taking my meds. Sometimes I feel a bit nauseous after as well. It’s not a big problem or anything and something I just accept but was curious if anyone else had this issue cos never heard anyone ever mention it anywhere.
    If you wanna be somebody. If you wanna go somewhere. You better wake up and pay attention.

  2. #2
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    36,636
    Not me, could it be IBS related?
    “Start where you are. Use what you have. Do what you can.” – Arthur Ashe

  3. #3
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    68,557
    I've not come across this side effect either, but doesn't mean it isn't one.
    There's only us, There's only this, Forget regret, Or life is your to miss,
    No other road, No other way, No day but today. (Rent. Jonathan Larson)

  4. #4
    SuperWoman Stella180's Avatar
    Join Date
    Nov 2014
    Location
    Hiding under the Duvet
    Posts
    17,658
    Thinking back it’s something that’s pretty much always happened, well as long as I can remember anyway and over the years I’ve had various different meds but the reaction has always been the same.
    If you wanna be somebody. If you wanna go somewhere. You better wake up and pay attention.

  5. #5
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    68,557
    What are you taking it with?
    There's only us, There's only this, Forget regret, Or life is your to miss,
    No other road, No other way, No day but today. (Rent. Jonathan Larson)

  6. #6
    SuperWoman Stella180's Avatar
    Join Date
    Nov 2014
    Location
    Hiding under the Duvet
    Posts
    17,658
    Just water.
    If you wanna be somebody. If you wanna go somewhere. You better wake up and pay attention.

  7. #7
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    68,557
    Hmm, maybe it's worth mentioning when you see your Dr next?
    There's only us, There's only this, Forget regret, Or life is your to miss,
    No other road, No other way, No day but today. (Rent. Jonathan Larson)

  8. #8
    SuperWoman Stella180's Avatar
    Join Date
    Nov 2014
    Location
    Hiding under the Duvet
    Posts
    17,658
    I think it might be something to do with the coating of the capsules or something. I don’t really know but as good an excuse as any
    If you wanna be somebody. If you wanna go somewhere. You better wake up and pay attention.

  9. #9
    Are you taking any Omeprazole or Ranitidine to line your stomach? Could it be the gelatin coating? - that's if you're taking any capsules that contain it. I wonder if soda is incorporated in a tablet too...that'll make you burp.

  10. #10
    SuperWoman Stella180's Avatar
    Join Date
    Nov 2014
    Location
    Hiding under the Duvet
    Posts
    17,658
    Currently my list of daily meds read...

    Atorvastatin
    Duloxetine
    Ramipril
    Mirtazapine
    Metformin
    Dapagliflozine
    Cocodamol (as and when)
    If you wanna be somebody. If you wanna go somewhere. You better wake up and pay attention.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •